Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Products of compact spaces with bi k and related spaces

Andrew J. Berner

Vol. 69 (1977), No. 2, 303–306
Abstract

The main theorem of this paper characterizes bik spaces as those spaces whose product with every compact spaces is sequentially k.

Mathematical Subject Classification 2000
Primary: 54D50
Milestones
Received: 15 January 1976
Revised: 27 October 1976
Published: 1 April 1977
Authors
Andrew J. Berner